About Hatric Syrup 30 ml
Hatric Syrup 30 ml belongs to a class of drugs called antihistamine or anti-allergic. It contains levocetirizine, Hatric Syrup 30 ml is an R-enantiomer of cetirizine primarily used to treat various kinds of allergies. An allergy is an immune system response to foreign elements typically not harmful to your body. These foreign elements are known as ‘allergens.’ Allergic condition varies from person to person. Some might be allergic to certain foods and seasonal allergies like hay fever. At the same time, others might be allergic to pollen or pet dander.
Hatric Syrup 30 ml contains levocetirizine, a non-drowsy antihistamine. It’s less likely to make you feel sleepy than some other antihistamines. However, some people still find it makes them feel quite sleepy, which is used to treat allergies as it blocks the effects of a chemical messenger known as histamine, which is naturally involved in allergic reactions. Hatric Syrup 30 ml is widely used to treat hay fever (an allergy caused by pollen or dust), conjunctivitis (red, itchy eye), eczema (dermatitis), hives (red, raised patches or dots), reactions to insect bites and stings and some food allergies.
You can take Hatric Syrup 30 ml with food or without food. It should be swallowed whole with a glass of water. Do not chew, bite, or break it. Your doctor will advise you on how often you take your tablets based on your medical condition. Sometimes, you may experience headaches, dry mouth, sickness, dizziness, stomach pain and diarrhoea. Most of these side effects of Hatric Syrup 30 ml do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor. levocetirizine
You should not take the Hatric Syrup 30 ml if you are allergic to levocetirizine or have severe kidney failure (creatinine clearance less than 10 ml/min), urinary retention problem, and fructose intolerance. Do not give this medicine to children younger than two years of age. Check with your doctor if you are taking midodrine to treat low blood pressure and ritonavir for HIV infection. Let your doctor know if you are a pregnant woman or a nursing mother before taking Hatric Syrup 30 ml; your doctor will decide whether Hatric Syrup 30 ml can be taken by breastfeeding mothers or not.
Uses of Hatric Syrup 30 ml
Common allergies, hay fever (an allergy caused by pollen or dust), conjunctivitis (red, itchy eye), eczema (dermatitis), hives (red, raised patches or dots), reactions to insect bites or stings and some food allergies.
Hatric Syrup 30 ml is used to treat allergies as it blocks the effects of a chemical messenger known as ‘histamine,’ which is naturally involved in allergic reactions. Hatric Syrup 30 ml is used to treat adults and children (aged two years and above) who have hay fever (seasonal allergic rhinitis), round-the-year dust or pet allergies (perennial allergic rhinitis), and urticaria (swelling, redness, and itchiness of the skin). In short, it helps to relieve the discomfort and unpleasant symptoms that occur due to allergic conditions, like blocked/runny/itchy nose, red/watery eyes, and skin rashes.
Directions for Use
Side Effects of Hatric Syrup 30 ml
- Dry mouth
- Feeling sick
- Abdominal pain
In-Depth Precautions and Warning
Tell your doctor if you are pregnant, plan to become pregnant, or are breastfeeding. If you become pregnant while taking Hatric Syrup 30 ml, consult your doctor. If you have kidney problems, dose adjustment might be required; the doctor will do it depending upon your disease’s condition. Please inform your doctor if you have a problem passing urine and have epilepsy (fits) before starting Hatric Syrup 30 ml. If you are supposed to undergo skin testing, the doctor might advise you to stop taking Hatric Syrup 30 ml 72 hours before the test as it decreases response to skin prick test. Patients should be cautioned against getting engaged in work which requires too much mental alertness, like operating machinery or driving a motor vehicle after intake of Hatric Syrup 30 ml. Concurrent use of Hatric Syrup 30 ml with alcohol or other antidepressants should be avoided as it can reduce your mental alertness. Hatric Syrup 30 ml can also be taken under medical supervision by children aged 1 year and older. Patients should avoid taking overdosage of Hatric Syrup 30 ml because of the increased risk of sleepiness and drowsiness at higher doses.
Drug-Drug Interaction: Hatric Syrup 30 ml have interactions with other antihistamines (such as diphenhydramine), Antidepressant (such as duloxetine), pain killer (such as pregabalin), a medicine used to treat low blood pressure (such as midodrine), a medicine used to treat anxiety disorders and panic disorder (such as alprazolam), and anti-viral or anti-HIV drugs (ritonavir).
Drug-Food Interaction: Alcohol and St John’s wort plant (a plant used as an anti-depressant) should not be used along with Hatric Syrup 30 ml.
Drug-Disease Interaction: Hatric Syrup 30 ml is contraindicated in kidney disease, epilepsy (fits), urinary bladder problem (Urinary Tract Obstruction) and alcoholism.
Drug-Drug Interactions Checker List:
Hatric Syrup 30 ml may cause excessive dizziness when taken with alcohol so, together intake should be avoided.
Hatric Syrup 30 ml is pregnancy category B medicine so it can be used by the pregnant mother only if your doctor has prescribed it.
Hatric Syrup 30 ml is known to pass on in a limited quantity via breast milk to the child. Hatric Syrup 30 ml should not be taken until prescribed. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Please drive with caution; Hatric Syrup 30 ml usually does not causes blurry vision, but it may affect driving ability in some.
SAFE IF PRESCRIBED
Limited information was available for the use of Hatric Syrup 30 ml in patients suffering from liver impairment. Please consult your doctor if you have any concerns regarding using Hatric Syrup 30 ml in patients with liver impairment. Your doctor will prescribe only if the benefits outweigh the risks.
Hatric Syrup 30 ml to be taken with caution, especially if you have a history of kidney disease. The dose may have to be adjusted by your doctor. Patients with end-stage renal disease (ESRD) with less than 10 mL/min creatinine clearance or patients undergoing hemodialysis should not take Hatric Syrup 30 ml.
SAFE IF PRESCRIBED
Generally, Hatric Syrup 30 ml is not recommended for children below 6 years with or without a doctor’s consent. In case it has to be given, then the dose has to be adjusted and recommended by a child specialist only.
Diet & Lifestyle Advise
- Staying hydrated is vital for those with a cough or cold. Drinking liquids at room temperature can alleviate cough, runny nose, and sneezing.
- The immune system is affected by stress and raises the risk of being sick. An individual can exercise regularly, meditate, do deep breathing, and try progressive muscle relaxation techniques to relieve stress.
- To stay fit and safe, try to sleep at least 8 hours each night.
- It is advised to avoid contact with known allergens (allergy-causing agents) such as pollen, dust, etc. Certain food items are known to cause allergies to you.
- Maintain personal hygiene and keep your surroundings clean.
Other Information (HAT0003)
This item is Not Returnable.
Expires on or after – Sep-23
An allergy is an immune system response to foreign elements typically not harmful to your body. These foreign elements are known as ‘allergens.’ Allergic condition varies from person to person. Some might be allergic to certain foods and seasonal allergies like hay fever. At the same time, others might be allergic to pollen or pet dander. Hatric Syrup 30 ml is a non-drowsy antihistamine which makes it less likely to make you feel sleepy compared to other antihistamines or antiallergics.
Hay fever: Hay fever/allergic rhinitis is an allergic reaction to pollen, typically when it comes into contact with the mouth, nose, eyes and throat. Hay fever symptoms include sneezing and coughing, a runny or blocked nose, itchy, red or watery eyes, itchy throat, mouth, nose and ears, loss of smell, pain around the temples and forehead, headache, earache and feeling tired.
Eczema: Eczema is a condition in which skin patches become inflamed, itchy, cracked and rough. Some eczema types can also lead to blisters (a small bubble on the skin filled with serum) and are caused by friction, burning, or other damage.
Conjunctivitis: Conjunctivitis is an eye condition caused by infection or allergies. It is also known as red or pink eye.
There are no reviews yet.